Alert archive / Florida / Tornado Warnings in 2019

Tornado Warning 57, NWS Tallahassee, FL

April 19, 20196 counties in Florida

NWS Tallahassee, FL issued this tornado warning at Apr 19, 2019, 8:08 AM EDT for 6 counties in Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 8:08 AM EDT (12:08 UTC)
Expired
Apr 19, 2019, 8:45 AM EDT
In force
37 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Franklin County, FL, Gadsden County, FL, Gulf County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 8:36 AM EDTTORNADO3 Nnw Smith Creek, FLPOSSIBLE TORNADO DAMAGE ON SMITH CREEK HWY, MATCHES TDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:33 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
934 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted.

538 
WFUS52 KTAE 191208
TORTAE
FLC037-039-045-073-077-129-191245-
/O.NEW.KTAE.TO.W.0057.190419T1208Z-190419T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
808 AM EDT FRI APR 19 2019

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Gulf County in the Panhandle of Florida...
  Northwestern Wakulla County in Big Bend of Florida...
  Southwestern Gadsden County in Big Bend of Florida...
  Southeastern Liberty County in Big Bend of Florida...
  Southwestern Leon County in Big Bend of Florida...
  Northwestern Franklin County in Big Bend of Florida...

* Until 845 AM EDT.
    
* At 808 AM EDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles north of Eastpoint, moving northeast at 80
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Gulf...northwestern Wakulla...southwestern Gadsden...
  southeastern Liberty...southwestern Leon and northwestern Franklin
  Counties, including the following locations... East Camp, Jewel
  Fire Tower, Buck Siding, Morgan Place, Brown House, Hilliardville,
  Sanborn, Beverly, Owens Bridge and Poplar Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2986 8504 3045 8476 3033 8434 2977 8488
TIME...MOT...LOC 1208Z 212DEG 68KT 2992 8488 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15-HARRIGAN
2 follow-up statements
032 
WWUS52 KTAE 191227
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
827 AM EDT FRI APR 19 2019

FLC037-045-191237-
/O.CAN.KTAE.TO.W.0057.000000T0000Z-190419T1245Z/
Gulf FL-Franklin FL-
827 AM EDT FRI APR 19 2019

...THE TORNADO WARNING FOR SOUTHEASTERN GULF AND NORTHWESTERN
FRANKLIN COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida.

LAT...LON 3011 8484 3043 8469 3033 8434 3005 8466
TIME...MOT...LOC 1227Z 214DEG 47KT 3012 8472 

$$

FLC039-073-077-129-191245-
/O.CON.KTAE.TO.W.0057.000000T0000Z-190419T1245Z/
Wakulla FL-Gadsden FL-Liberty FL-Leon FL-
827 AM EDT FRI APR 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR
NORTHWESTERN WAKULLA...SOUTHERN GADSDEN...SOUTHEASTERN LIBERTY AND
SOUTHWESTERN LEON COUNTIES...
    
At 827 AM EDT, a severe thunderstorm capable of producing a tornado
was located 19 miles north of Carrabelle, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
East Camp, Jewel Fire Tower, Poplar Camp, Smith Creek, Brown House,
Bloxham, Hilliardville and Helen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3011 8484 3043 8469 3033 8434 3005 8466
TIME...MOT...LOC 1227Z 214DEG 47KT 3012 8472 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15-HARRIGAN
797 
WWUS52 KTAE 191229
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
829 AM EDT FRI APR 19 2019

FLC039-073-077-129-191245-
/O.CON.KTAE.TO.W.0057.000000T0000Z-190419T1245Z/
Wakulla FL-Gadsden FL-Liberty FL-Leon FL-
829 AM EDT FRI APR 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR
NORTHWESTERN WAKULLA...SOUTHERN GADSDEN...SOUTHEASTERN LIBERTY AND
SOUTHWESTERN LEON COUNTIES...
        
At 829 AM EDT, a confirmed tornado was located 20 miles west of
Crawfordville, moving northeast at 80 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
East Camp, Jewel Fire Tower, Poplar Camp, Smith Creek, Brown House,
Bloxham, Hilliardville and Helen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3011 8484 3043 8469 3033 8434 3005 8466
TIME...MOT...LOC 1229Z 212DEG 68KT 3017 8469 

TORNADO...OBSERVED
HAIL...<.75IN

$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 3:12 AM EDT, 4 hours 56 minutes earlier.

Area forecast discussion, Apr 19, 3:12 AM EDT, 4 hours 56 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
312 AM EDT Fri Apr 19 2019

.NEAR TERM [Through Today]...

The cold front is moving through MS and Southern LA at this time (12
AM EDT). A deep trough over the Southeast is fueling strong to
severe thunderstorms. The leading line of storms has fizzled out but
more storms are developing in Southern AL/MS. These storms will
likely move through the region late tonight and into the morning
hours. The atmosphere is still favorable for these storms to
intensify. Instability is elevated at 1000 to 2500 J/KG in Southern
AL and the FL Panhandle. 0 to 6 KM wind shear is impressive around
60 knots in the FL Panhandle and Southern AL. 0 to 1 KM wind shear
is even more impressive at 30 to 40 knots over Southern AL,
Northwest FL and Southwest GA. That means the environment is
favorable for tornado development.

A squall line will likely move through late tonight into the morning
hours. Widespread damaging wind gusts up to 80 mph will be possible
as storms move through. There will likely be a few tornadoes
embedded in the line of storms. Timing for this line looks like
around 3 to 7 AM for the FL Panhandle and Southeast AL Counties, 5
to 10 AM for Tallahassee/Albany area and adjacent counties and 8 to
noon for easternmost counties like Valdosta area and Eastern Big
Bend Florida.

The strong to severe storms should be out of the region around noon.
Some rain or showers may continue in the afternoon. Highs will be in
the mid 60s to the mid 70s.

A Wind Advisory is in effect today with strong westerly winds expected
behind the cold front. Wind gusts up to 40 mph will be possible
mainly this afternoon and early evening.

.SHORT TERM [Tonight Through Sunday]...

In the upper levels a deep trough will move out of the region on
Sunday. At the surface a cold front will be through the region by
this evening. Some wrap around moisture may bring some lingering
clouds until drier air moves in tomorrow afternoon/evening. High
pressure will be overhead tomorrow night and Sunday. POPs will be
very low. Highs will be much cooler in the mid to upper 60s tomorrow
and in the mid 70s on Sunday. Lows will be in the mid to upper 40s.

.LONG TERM [Sunday Night Through Friday]...

East coast trough will continue lifting northeast Sunday with our
area underneath building high pressure at the surface and aloft.
Tranquil weather is anticipated through much of the long term period
which will allow temperatures to moderate into the low to mid 80s
for highs and lows into the low 60s by mid week. The next system
will approach the tri state region late next week.

&&

.AVIATION...
[Through 06Z Saturday]

Strong to severe squall line will cross over the tri state region
overnight through this morning. Timing of the line seems fairly
consistent and used the HRRR and NAM for timing. Again, not much
change in timing from the previous TAF set. Will metwatch and
amend as needed. Expect MVFR/IFR cigs/vsbys to accompany this
line. Also added stronger gradient winds in the late morning
through afternoon hours well behind the convective line as winds
shift to the northwest.

&&

.MARINE...

A line of strong to severe storms will move through this morning.
Winds up to 80 mph are possible with these storms. Isolated
tornadoes are also expected. Strong southerly winds will become
westerly and even stronger this morning. A Gale Warning is in
effect this morning until this evening. Frequent gusts up to 40
knots are expected. Seas will peak this afternoon and evening at
8 to 12 feet with occasional seas up to 15 feet.

&&

.FIRE WEATHER...

A line of thunderstorms will move through the region through the
morning hours. High dispersions above 75 are likely later today
and Saturday. Otherwise no fire weather concerns.

&&

.HYDROLOGY...

Today's quick moving system will bring about 1 to 1.5 inches of
rainfall to the area. This will not cause widespread flooding
issues. Persistent strong winds from the south-southwest, however,
will cause coastal flooding along the Big Bend coastline from the
Ochlockonee River eastward to the Suwannee River.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  49  69  46  77 /  90  10   0   0   0
Panama City   70  52  68  52  72 /  40  20   0   0   0
Dothan        67  46  66  46  75 /  40  10   0   0   0
Albany        71  47  65  46  75 /  90  10  10   0   0
Valdosta      76  49  68  47  76 /  90   0   0   0   0
Cross City    75  52  69  48  76 /  90  10  10   0   0
Apalachicola  73  53  69  51  73 /  80  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 5 PM EDT this afternoon for Coastal
     Dixie-Coastal Taylor.

     Wind Advisory from 10 AM EDT /9 AM CDT/ this morning to 8 PM EDT
     /7 PM CDT/ this evening for Calhoun-Central Walton-Coastal
     Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
     Leon-Liberty-Madison-North Walton-South Walton-Washington.

     High Rip Current Risk through late Saturday night for Coastal
     Bay-Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 2 AM EDT /1 AM CDT/ Saturday for
     Coastal Bay-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 5 PM EDT this afternoon for Coastal
     Franklin-Coastal Jefferson-Coastal Wakulla.

GA...Wind Advisory from 10 AM this morning to 8 PM EDT this evening
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

AL...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
     for Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 10 AM EDT /9 AM CDT/ this morning for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 10 PM EDT /9 PM CDT/ this evening to
     11 PM EDT /10 PM CDT/ Saturday for Apalachee Bay or Coastal
     Waters From Keaton Beach to Ochlockonee River FL out to 20
     Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

     Gale Warning from 10 AM EDT /9 AM CDT/ this morning to 10 PM EDT
     /9 PM CDT/ this evening for Apalachee Bay or Coastal Waters
     From Keaton Beach to Ochlockonee River FL out to 20 Nm-
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

&&

NEAR TERM...McD
SHORT TERM...McD
LONG TERM...Scholl
AVIATION...Scholl
MARINE...McD
FIRE WEATHER...Scholl
HYDROLOGY...Nguyen

In the hours before

Special weather statement, Apr 19, 6:31 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
631 AM EDT FRI APR 19 2019

FLZ011-013-016-026-GAZ142>144-155-156-191115-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Miller GA-Decatur GA-
Baker GA-Seminole GA-Early GA-
631 AM EDT FRI APR 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON AND NORTHEASTERN
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...WESTERN GADSDEN AND
NORTHERN LIBERTY COUNTIES IN BIG BEND OF FLORIDA...DECATUR...
MILLER...SOUTHWESTERN BAKER...SOUTHEASTERN EARLY AND SEMINOLE
COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 715 AM EDT/615 AM CDT/...

At 631 AM EDT/531 AM CDT/, Doppler radar was tracking a strong
thunderstorm over Chattahoochee, or 17 miles northwest of Quincy,
moving north at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Colquitt, Bainbridge, Donalsonville, Quincy, Blountstown, Greensboro,
West Bainbridge, Chattahoochee, Centerville, Sneads, Gretna, Bristol,
Grand Ridge, Iron City, Brinson, Jakin, Rock Bluff, Ocheesee, Juniper
and Douglas City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

LAT...LON 3125 8449 3078 8451 3025 8474 3030 8505
      3129 8496
TIME...MOT...LOC 1031Z 198DEG 49KT 3070 8483

30-PULLIN
Local storm report, Apr 19, 6:40 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
640 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     1 N POWER DAM ROAD      31.28N 85.65W
04/19/2019                   DALE               AL   PUBLIC

            TREE BLOCKING COUNTY RD 121.

&&
Special weather statement, Apr 19, 6:45 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
645 AM EDT FRI APR 19 2019

ALZ066>069-FLZ011-GAZ120>124-142>144-155-191115-
Houston AL-Geneva AL-Dale AL-Henry AL-Jackson FL-Miller GA-Baker GA-
Terrell GA-Calhoun GA-Clay GA-Early GA-Quitman GA-Randolph GA-
Seminole GA-
645 AM EDT FRI APR 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DALE...EASTERN GENEVA...
HOUSTON AND HENRY COUNTIES IN SOUTHEASTERN ALABAMA...NORTHWESTERN
JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...CLAY...RANDOLPH...
CALHOUN...EARLY...NORTHWESTERN SEMINOLE...QUITMAN...NORTHEASTERN
MILLER...NORTHWESTERN BAKER AND WESTERN TERRELL COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 715 AM EDT/615 AM CDT/...

At 645 AM EDT/545 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles northwest of
Headland to near Cottonwood. Movement was northeast at 65 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Abbeville, Cottonwood, Fort Gaines, Morgan, Georgetown, Blakely,
Cuthbert, Graceville, Headland, Dothan, Taylor, Midland City, Kinsey,
Ashford, Cowarts, Edison, Arlington, Webb, Shellman and Columbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.

&&

A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3194 8494 3192 8446 3123 8447 3127 8494
      3100 8497 3096 8525 3086 8554 3097 8553
      3099 8550 3100 8553 3162 8551 3162 8542
      3171 8542 3170 8522 3174 8520 3177 8516
      3176 8513 3189 8513 3194 8496
TIME...MOT...LOC 1045Z 210DEG 56KT 3144 8541 3103 8539
Special weather statement, Apr 19, 7:16 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
716 AM EDT FRI APR 19 2019

FLZ011-015>018-026>028-115-118-127-128-GAZ122>128-142>146-155>158-
191215-
Inland Franklin FL-Coastal Wakulla FL-Jackson FL-Liberty FL-
Gadsden FL-Leon FL-Inland Taylor FL-Coastal Jefferson FL-
Inland Jefferson FL-Coastal Franklin FL-Inland Wakulla FL-
Coastal Taylor FL-Miller GA-Calhoun GA-Thomas GA-Colquitt GA-
Dougherty GA-Turner GA-Seminole GA-Decatur GA-Baker GA-Terrell GA-
Early GA-Worth GA-Randolph GA-Lee GA-Mitchell GA-Grady GA-
716 AM EDT FRI APR 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LIBERTY AND LEON COUNTIES
IN BIG BEND OF FLORIDA...EASTERN JACKSON COUNTY IN THE PANHANDLE OF
FLORIDA...WAKULLA...GADSDEN...JEFFERSON...NORTHWESTERN TAYLOR AND
FRANKLIN COUNTIES IN BIG BEND OF FLORIDA...RANDOLPH...MITCHELL...
LEE...CALHOUN...NORTHEASTERN EARLY AND EASTERN SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA...WESTERN COLQUITT AND WORTH COUNTIES IN SOUTH
CENTRAL GEORGIA...DECATUR...GRADY AND MILLER COUNTIES IN SOUTHWESTERN
GEORGIA...WEST CENTRAL TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
DOUGHERTY AND BAKER COUNTIES IN SOUTHWESTERN GEORGIA...THOMAS COUNTY
IN SOUTH CENTRAL GEORGIA AND TERRELL COUNTIES IN SOUTHWESTERN GEORGIA
UNTIL 815 AM EDT/715 AM CDT/...

At 715 AM EDT/615 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles southeast of Weston
to near Bainbridge to 17 miles southeast of St George Island.
Movement was northeast at 55 mph.

Wind gusts in excess of 40 mph will be possible in association with
and well ahead of these storms.

Locations impacted include...
Carrabelle, Monticello, Colquitt, Newton, Morgan, Albany, Dawson,
Quincy, Cuthbert, Havana, Pelham, Bainbridge, Midway, Leesburg,
Cairo, Eastpoint, Moultrie, Thomasville, Tallahassee and Putney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

LAT...LON 3187 8434 3192 8434 3191 8392 3184 8394
      3180 8373 3012 8384 3002 8403 3001 8422
      2989 8428 2953 8497 3187 8479 3192 8474
      3192 8445 3196 8444
TIME...MOT...LOC 1115Z 215DEG 49KT 3190 8451 3084 8450 2957 8460
Local storm report, Apr 19, 7:52 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
752 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TSTM WND GST     SAINT GEORGE ISLAND     29.67N 84.86W
04/19/2019  M40 MPH          FRANKLIN           FL   MESONET

            MESONET STATION XSTG ST. GEORGE ISLAND
            REPORTS GUST TO 40 MPH.

&&

RH
Local storm report, Apr 19, 7:53 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
753 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND GST     1 NNW APALACHICOLA AIRP 29.73N 85.03W
04/19/2019  M41 MPH          FRANKLIN           FL   ASOS

            ASOS STATION KAAF APALACHICOLA REPORTS WIND
            GUST OF 41 MPH.

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:36 PM EDTSpecial Weather StatementTAEHolmes, Walton39 min
Apr 18, 11:12 PM EDTSpecial Weather StatementTAEHolmes, Jackson, Walton, Washington63 min
Apr 19, 1:59 AM EDTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Apr 19, 2:12 AM EDTGale WarningTAE20 hr
Apr 19, 2:12 AM EDTSmall Craft AdvisoryTAE45 hr
Apr 19, 2:18 AM EDTSpecial Weather StatementTAEHolmes, Walton57 min
Apr 19, 3:14 AM EDTSpecial Weather StatementTAEHolmes, Walton, Washington61 min
Apr 19, 3:43 AM EDTSpecial Marine WarningTAE92 min
Apr 19, 4:12 AM EDTSpecial Weather StatementTAEBay, Holmes, Jackson, Walton, Washington63 min
Apr 19, 5:03 AM EDTSpecial Marine WarningTAE87 min
Apr 19, 5:15 AM EDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington45 min
Apr 19, 5:55 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson50 min
Apr 19, 5:58 AM EDTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington47 min
Apr 19, 6:05 AM EDTSpecial Marine WarningTAE85 min
Apr 19, 6:31 AM EDTSpecial Weather StatementTAEGadsden44 min
Apr 19, 6:38 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Washington52 min
Apr 19, 7:15 AM EDTSevere Thunderstorm WarningTAEJackson28 min
Apr 19, 7:16 AM EDTSpecial Weather StatementTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla59 min
Apr 19, 7:21 AM EDTSpecial Marine WarningTAE84 min
Apr 19, 7:47 AM EDTSevere Thunderstorm WarningTAEGadsden, Leon43 min
Apr 19, 7:53 AM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla52 min
Apr 19, 7:57 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla48 min
Apr 19, 8:11 AM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Leon, Liberty, Wakulla49 min
Apr 19, 8:45 AM EDTSevere Thunderstorm WarningTAEFranklin, Leon, Liberty, Wakulla45 min
Apr 19, 8:49 AM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Wakulla41 min
Apr 19, 8:53 AM EDTSpecial Marine WarningTAE97 min
Apr 19, 9:10 AM EDTTornado WarningTAELeon23 min
Apr 19, 9:23 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla52 min
Apr 19, 9:36 AM EDTSevere Thunderstorm WarningTAEMadison24 min
Apr 19, 9:47 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor43 min
Apr 19, 10:27 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette33 min

Nearby

Tornado Warnings in Florida, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.